Illinois Journal of Mathematics

Holomorphic functions withpositive real part on the unit ball of $C^{n}$

John N. McDonald

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 34, Issue 1 (1990), 26-37.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988488

Digital Object Identifier
doi:10.1215/ijm/1255988488

Mathematical Reviews number (MathSciNet)
MR1031880

Zentralblatt MATH identifier
0665.32003

Subjects
Primary: 32E99: None of the above, but in this section
Secondary: 32E25

Citation

McDonald, John N. Holomorphic functions withpositive real part on the unit ball of $C^{n}$. Illinois J. Math. 34 (1990), no. 1, 26--37. doi:10.1215/ijm/1255988488. https://projecteuclid.org/euclid.ijm/1255988488


Export citation